MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC SWIVEL XT; SCALER, ULTRASONIC

HU-FRIEDY MFG. CO. LLC SWIVEL XT; SCALER, ULTRASONIC
Model Number UI25SSXT
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no relevant history.Hu-friedy does not track our devices (which are mostly low risk class 1 devices) by serial number, only by a lot number, which is tied to the date of manufacturer.The device is not implanted, therefore implant/explant dates are not applicable.Re-processor does not apply.Concomitant medical products: no known concomitant medical products and therapy dates.User facility/importer does not apply.Ind is not applicable.
 
Event or Problem Description
Tip broke off of ultrasonic insert while hygienist performed scaling and root planning.The office believes the broken tip was suctioned away during the procedure.

Brand Name
SWIVEL XT
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
MDR Report Key8191686
Report Number1416605-2018-00010
Device Sequence Number2118981
Product Code ELC
UDI-Device Identifier10889950075514
UDI-Public(01)10889950075514(10)0918
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K012060
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUI25SSXT
Device Catalogue NumberUI25SSXT
Device Lot Number0918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2018
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR